# SDR REXA2019041000449

- Difficulty date: March 30, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 28,127 hours, 25,636 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R35289
- Condition: Corroded
- Location: Bs 605-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 O/B LANDING HAS CORROSIN BETWEEN FS 605 AND FS 621, IN THE CARGO BAY.  INSTALLED REPAIR STRAP IAW EA CRJ253-08726 REV. IR.
